Publication
Title
Non-random missingness in categorical data: strenghts and limitations
Author
Language
English
Source (journal)
The American statistician. - Washington, D.C., 1947, currens
Publication
Washington, D.C. : American Statistical Association, 1999
ISSN
0003-1305 [print]
1537-2731 [online]
Volume/pages
53(1999), p. 110-118
ISI
000080223100006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 16.06.2017